MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Echelon Linear Cutter; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. Echelon Linear Cutter; STAPLE, IMPLANTABLE
Catalog Number GLC100
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the glc100 device was activated during the procedure.During the use of the third reload, a component detached from the device, resulting in device malfunction and preventing further use of the device.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/15/2026.D4 batch # 656d12.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Photo analysis: th is is an analysis of a photo submitted for evaluation.During the visual analysis, the following was observed: the photo shows the shroud of device on the batch area (656d12 - 0074) and the part that support the anvil clamp doble pin was noted broken.Based on the photo the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.A manufacturing record evaluation was performed for the finished device batch number 656d12 , and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: could you please specify what was the component that was detached from the device? was there any missing part of the anvil? or, any missing part of the firing trigger? or, any missing part from the handle? if other, please specify.Is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.).

Brand Name
Echelon Linear Cutter
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50772111
Report Number3005075853-2026-07531
Device Sequence Number18795327
Product Code GAG
UDI-Device Identifier10705036030898
UDI-Public10705036030898
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K223760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLC100
Device Lot Number656D12-0074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown